# SDR 00FDEA00677

- Difficulty date: September 21, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- Aircraft time: 32,058 hours, 15,761 cycles
- Engine time: 14,737 hours, 7,016 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Elbow
- Part number: 2210823505
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B, E, A

## Discrepancy

PDIS- NR 1 ENGINE FIRE DURING CLIMB.  REMOVED AND REPLACED BLOWN PNEUMATIC SYS 8TH STAGE ELBOW.  REMOVED AND REPLACED PYLON FIRE EXTINGUISHER PER AMM 26-21-15.  ACCOMPLISH SQUIB CK PER AMM 26-21-13 AND REPLACED NR 1 ENG LEFT CORE COMPT FIRE DETECTOR PER AMM 26-12-00.
